# SDR USAA2013032100016

- Difficulty date: February 23, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE ARM NR 4 AT VERTICAL STABILIZER STA.2632, RIB 6.  REPLACED RUDDER HINGE ARM NR 4 IAW A321 SRM 51-42-11.
